Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2019, Article ID 3456848, 7 pages
https://doi.org/10.1155/2019/3456848
Research Article

A Truncation Method for Solving the Time-Fractional Benjamin-Ono Equation

Department of Mathematics, Benha Faculty of Engineering, Benha University, Benha, Egypt

Correspondence should be addressed to Mohamed R. Ali; ge.ude.ub.tihb@ader.demahom

Received 12 December 2018; Revised 2 March 2019; Accepted 25 March 2019; Published 2 May 2019

Academic Editor: Mustafa Inc

Copyright © 2019 Mohamed R. Ali. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We deem the time-fractional Benjamin-Ono (BO) equation out of the Riemann–Liouville (RL) derivative by applying the Lie symmetry analysis (LSA). By first using prolongation theorem to investigate its similarity vectors and then using these generators to transform the time-fractional BO equation to a nonlinear ordinary differential equation (NLODE) of fractional order, we complete the solutions by utilizing the power series method (PSM).

1. Introduction

Lie symmetry method provides an effective tool for deriving the analytic solutions of the nonlinear partial differential equations (NLPDEs) [14]. In recent years, many authors have studied the nonlinear fractional differential equations (NLFDEs) because these equations express many nonlinear physical phenomena and dynamic forms in physics, electrochemistry, and viscoelasticity [59].

Time-fractional NLDEs arise from classical NLPDEs by replacing its time derivative with the fractional derivative. The methods applied to derive the analytic solutions of NLFPDEs are the exp-function, the expansion, fractional su-equation, Lie symmetry method, and many more [1019].

The one-dimensional Benjamin-Ono equation is considered here as follows (see [20]):In fact, the BO equation describes one-dimensional internal waves in deep water. We consider LSA for the analytic solutions by using PS expansion for the time-fractional BO equation:In division 2 of this paper, some basic properties of the Riemann–Liouville fractional derivative are shown firstly and then the Lie group method for FPDEs is presented. In division 3, the Lie group to the time-fractional BO equation (FBO) and the symmetry reductions are determined. In division 4, we derive anew arrangement of the FBO equation (2) via the PSM. In division 5, we study the convergence for the series solution. We conclude our work in division 6.

2. Notations and Delineations

2.1. Description of Lie Symmetry Reduction Method for NLFPDEs

We present the principal notations and definitions that detecting the symmetries of the NLFPDEs.

Here, the time-fractional NLFPDEs areSuppose that the infinitesimal vector has the formThe Lie group parameter of infinitesimal transformations [8, 21, 22] has the formulawhere , , and are considered as the infinitesimals of the transformation’s variables , respectively, and is considered as the group parameter; we will take it to be equal to one. The explicit expressions of and , which we consider as the prolongation of the infinitesimals, are given by

andwhere is in [8] assigned as

Theorem 1. Equation (2) coincides with a one-parameter group of transformations (5) with the infinitesimal generator X if and only if the accompanying infinitesimal conditions holds true:where and is the second prolongation of the infinitesimal generator .

Definition 2. The prolonged vector is demonstrated bywhere is the number of dependent variables, is the number of independent variables, , and the PDE involves derivatives of up to the order . The condition [2123] is given by

Lemma 3. The function is an invariant solution of (3) if and only if  (i)

Lemma 4. The extended infinitesimal [24, 25] for the fractional derivative part utilizing the RL definition with (11) is given bywhere

Remember that

3. Reduction of Time-Fractional Benjamin-Ono Equation

We use the LSA to find the similarity solution for 1D time-factional BO equation (1). Suppose that (2) is an invariant under (5), so that we haveThus, satisfies (2). Applying the second prolongation to (2), symmetry invariant equation isSubstituting the values from (6), (7), and (12) into (16) and isolating coefficients in partial derivatives regarding and power of , we have Solving the obtained determining equation, we getwhere and are constants, for simplicity. We take their values equal to one. So, (2) has two vector fields that can generate its infinitesimal symmetry. These Lie vectors are considered as follows:

Case 1. For (19), we haveSolving this equation, Putting into (1), we getwhere .

Case 2. For in (20), we haveThis is the characteristic equation. By solving it, the resulting similarity variable in the formThe variables transformation is as follows:where is a function in one variable . We use (25) to transform (2) into a fractional ODE.

Theorem 5. Transformation (25) reduces (2) to the nonlinear FODE as follows:utilizing the Erdelyi-Kober (EK) fractional derivative operator [20]:whereand

Proof. Utilizing the definition of the RL fractional derivative in (25), we getAssume that , . Thus, (30) becomesApplying the EK fractional integral operator (28) in (31), we haveFor simplicity, we consider , . We thus find that Hence, we haveRepeating times, we haveApplying the EK fractional differential operator (27) in (35), we getSubstituting (36) into (32), we getThus, (2) is reduced to a fractional-order ODE as follows:

4. The Explicit Solution for the Time-Fractional Benjamin-Ono Equation by Using PSM

The analytic solutions via PSM [26] are demonstrated. We assume thatDifferentiating (39) twice regarding , we getandSubstituting (39), (40), and (41) into (38), we haveComparing coefficients in (42) when , we obtainWhen , the recurrence relations between the series coefficients areUsing (44), the series solution for (39) can be represented by substituting (43) and (44) into (39):Upon substitution using similarity variables in (25), the following explicit solutions for (2) are

5. Convergence Analysis

To satisfy the convergence test, there are many kinds of tests as the ratio, the comparison, and the quotient tests. The convergence of the solution equation (46) will be presented as follows. We revamp (46) as follows:Equation (47), utilizing the Gamma function, shows that for arbitrary thatwhere . We now assume another form of the PSM:By comparing the two series, we can observe that , . Hence, the series is the majorant series of (47). So, we find thatConsider an implicit functional system regarding as follows:since is analytic in a neighborhood of , where , and . Then, the series is analytic around and this is verified utilizing [27] and the radius of convergence of this series belongs to a positive domain. This shows that (46) converges around

6. Physical Performance of the Power Series Technique for Eqs. (46)

To have expressed and convenient conception of the physical characteristic of the power series solution, the 3D plots for the explicit solution equations (46) is plotted in Figures 14 at by utilizing appropriate parameter forms. The spectacle vision of the real portion of (46) can be visible in the 3D plots proof in Figures 1, 2, 3, and 4, respectively.

Figure 1: 3D plot of (46) with , , , , ,
Figure 2: 3D plot of (46) with , , , , ,
Figure 3: 3D plot of (46) with , , , , ,
Figure 4: 3D plot of (46) with , , , , ,

7. Conclusions

Lie point symmetry properties of (1 + 1)-dimensional time-fractional Benjamin-Ono equation have been considered with the Riemann–Liouville fractional derivative. These symmetries are used here to transform the FPDEs into NLFODEs. Closed-form solutions are determined by using PSM in the last division. The accuracy exhibits the assembly of the solution. Considerable frames for the acquired explicit solutions were approached.

Data Availability

The data used to support the findings of this study are available from the corresponding author upon request.

Conflicts of Interest

The author declares that they have no conflicts of interest.

References

  1. M. Bruzon et al., “The symmetry reductions of a turbulence model,” Journal of Physics A: Mathematical and General, vol. 34, no. 18, p. 3751, 2001. View at Google Scholar
  2. R. Sadat and M. Kassem, “Explicit Solutions for the (2+ 1)-dimensional jaulent–miodek equation using the integrating factors method in an unbounded domain,” Mathematical & Computational Applications, vol. 23, no. 1, p. 15, 2018. View at Publisher · View at Google Scholar · View at MathSciNet
  3. A. Paliathanasis and M. Tsamparlis, “Lie symmetries for systems of evolution equations,” Journal of Geometry and Physics, vol. 124, pp. 165–169, 2018. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. Y. Y. Zhang, X. Q. Liu, and G. W. Wang, “Symmetry reductions and exact solutions of the (2+ 1)-dimensional Jaulent–Miodek equation,” Applied Mathematics and Computation, vol. 219, no. 3, pp. 911–916, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  5. M. Mirzazadeh and M. Eslami, “Exact solutions of the Kudryashov-Sinelshchikov equation and nonlinear telegraph equation via the first integral method,” Nonlinear Analysis: Modelling and Control, vol. 17, no. 4, pp. 481–488, 2012. View at Google Scholar · View at MathSciNet
  6. M. Mirzazadeh, M. Eslami, A. H. Bhrawy, B. Ahmed, and A. Biswas, “Solitons and other solutions to complex-valued Klein-Gordon equation in Φ-4 field theory,” Applied Mathematics & Information Sciences, vol. 9, no. 6, pp. 2793–2801, 2015. View at Google Scholar · View at Scopus
  7. A. Nazarzadeh, M. Eslami, and M. Mirzazadeh, “Exact solutions of some nonlinear partial differential equations using functional variable method,” Pramana—Journal of Physics, vol. 81, no. 2, pp. 225–236, 2013. View at Publisher · View at Google Scholar · View at Scopus
  8. M. Eslami, A. Neyrame, and M. Ebrahimi, “Explicit solutions of nonlinear (2+1)-dimensional dispersive long wave equation,” Journal of King Saud University - Science, vol. 24, no. 1, pp. 69–71, 2012. View at Publisher · View at Google Scholar · View at Scopus
  9. M. Mirzazadeh, M. Eslami, and A. H. Arnous, “Dark optical solitons of Biswas-Milovic equation with dual-power law nonlinearity,” The European Physical Journal Plus, vol. 130, 4, no. 1, 2015. View at Google Scholar · View at Scopus
  10. E. Aksoy, M. Kaplan, and A. Bekir, “Exponential rational function method for space-time fractional differential equations,” Waves in random and complex media : propagation, scattering and imaging., vol. 26, no. 2, pp. 142–151, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  11. A. Bekir and A. C. Cevikel, “New exact travelling wave solutions of nonlinear physical models,” Chaos, Solitons and Fractals, vol. 41, no. 4, pp. 1733–1739, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  12. M. Eslami, M. Mirzazadeh, B. Fathi Vajargah, and A. Biswas, “Optical solitons for the resonant nonlinear Schrödinger's equation with time-dependent coefficients by the first integral method,” Optik - International Journal for Light and Electron Optics, vol. 125, no. 13, pp. 3107–3116, 2014. View at Publisher · View at Google Scholar · View at Scopus
  13. M. F. El-Sabbagh, R. Zait, and R. M. Abdelazeem, “New exact solutions of some nonlinear partial differential equations via the improved exp-function method,” IJRRAS, vol. 18, no. 2, pp. 132–144, 2014. View at Google Scholar
  14. Y. Gurefe, E. Misirli, A. Sonmezoglu, and M. Ekici, “Extended trial equation method to generalized nonlinear partial differential equations,” Applied Mathematics and Computation, vol. 219, no. 10, pp. 5253–5260, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  15. A. H. Khater, M. H. Moussa, and S. F. Abdul-Aziz, “Invariant variational principles and conservation laws for some nonlinear partial differential equations with constant coefficients - I,” Chaos, Solitons and Fractals, vol. 14, no. 9, pp. 1389–1401, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  16. Q. Feng and F. Meng, “Traveling wave solutions for fractional partial differential equations arising in mathematical physics by an improved fractional Jacobi elliptic equation method,” Mathematical Methods in the Applied Sciences, vol. 40, no. 10, pp. 3676–3686, 2017. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. R. K. Gazizov, A. A. Kasatkin, and S. Y. Lukashchuk, “Continuous transformation groups of fractional differential equations,” Vestnik Usatu, vol. 9, no. 3, p. 21, 2007. View at Google Scholar · View at MathSciNet
  18. S. Zhang and H. Q. Zhang, “Fractional sub-equation method and its applications to nonlinear fractional PDEs,” Physics Letters A, vol. 375, no. 7, pp. 1069–1073, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. B. Zheng, “A new fractional Jacobi elliptic equation method for solving fractional partial differential equations,” Advances in Difference Equations, vol. 2014, no. 1, p. 228, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  20. A. Neyrame, A. Roozi, S. S. Hosseini, and S. M. Shafiof, “Exact travelling wave solutions for some nonlinear partial differential equations,” Journal of King Saud University - Science, vol. 22, no. 4, pp. 275–278, 2010. View at Publisher · View at Google Scholar · View at Scopus
  21. K. B. Oldham and J. Spanier, The Fractional Calculus Theory and Applications of Differentiation and Integration to Arbitrary Order, vol. 111, Academic Press, New York, NY, USA, London, UK, 1974. View at MathSciNet
  22. B. Ahmad, S. K. Ntouyas, and A. Alsaedi, “On a coupled system of fractional differential equations with coupled nonlocal and integral boundary conditions,” Chaos, Solitons & Fractals, vol. 83, pp. 234–241, 2016. View at Publisher · View at Google Scholar · View at Scopus
  23. V. S. Kiryakova, Generalized Fractional Calculus and Applications, CRC press, Botan Roca, Fl, USA, 1993.
  24. G.-W. Wang, X.-Q. Liu, and Y.-Y. Zhang, “Lie symmetry analysis to the time fractional generalized fifth-order KdV equation,” Communications in Nonlinear Science and Numerical Simulation, vol. 18, no. 9, pp. 2321–2326, 2013. View at Publisher · View at Google Scholar · View at Scopus
  25. S. S. Ray and S. Sahoo, “Invariant analysis and conservation laws of (2+ 1) dimensional time-fractional ZKBBM equation in gravity water waves,” Computers & Mathematics with Applications, 2017. View at Google Scholar
  26. G.-W. Wang and T.-Z. Xu, “Invariant analysis and exact solutions of nonlinear time fractional Sharma-Tasso-Olver equation by Lie group analysis,” Nonlinear Dynamics, vol. 76, no. 1, pp. 571–580, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  27. M. Inc, A. Yusuf, A. I. Aliyu, and D. Baleanu, “Lie symmetry analysis, explicit solutions and conservation laws for the space-time fractional nonlinear evolution equations,” Physica A: Statistical Mechanics and its Applications, vol. 496, pp. 371–383, 2018. View at Publisher · View at Google Scholar · View at MathSciNet